Sh:1041

Bib entry
@article{Sh:1041,
 author = {Bagaria, Joan and Shelah, Saharon},
 title = {{On partial orderings having precalibre-$\aleph_1$ and fragments of Martin's axiom}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {232},
 number = {2},
 year = {2016},
 pages = {181--197},
 issn = {0016-2736},
 doi = {10.4064/fm232-2-6},
 mrclass = {03E40 (03E35 03E50 03E57)},
 mrnumber = {3418888},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.4064/fm232-2-6},
 note = {\href{https://arxiv.org/abs/1502.05500}{arXiv: 1502.05500}},
 arxiv_number = {1502.05500}
}